Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 7 > No. 2


On matrix of matrices over semirings

PP: 107-110
Z. M. G. Kishka, M. Saleem, S. Sharqawy, A. Elrawy,
In this paper, we define and study matrix of matrices over semirings. This is done by introducing some examples of semirings and presenting some results on regular and invertible matrix of matrices over semirings.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved